MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CREATININE

ABBOTT MANUFACTURING INC CREATININE
Model Number 3L81-22
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information has been included.No additional patient details are available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported a false elevated creatinine result when processing on the architect c8000.The initial result was 10.98 and retest result was 0.98.The customer uses a reference range of 0.72-1.25 mg/dl.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An investigation was performed for the customer issue and included a review of the complaint text, a search for similar complaints, a review of trending data, and a review of product labeling.A search for similar tickets by lot number revealed only the current complaint ticket.A review of the lot search did not identify an increase in complaint activity.A review of the trending data did not identify any trends.Return testing was not completed as returns were not available.Labeling was reviewed and found to be adequate.Based on all available information and abbott diagnostics' complaint investigation a product deficiency was not identified.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to update the suspect medical device lot number from unknown to lot 20993un19, which was identified on 17dec2019.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.

Brand Name
CREATININE
Common Device Name
CREATININE
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key9458141
Report Number1628664-2019-00757
Device Sequence Number11536008
Product Code CGX
UDI-Device Identifier00380740005979
UDI-Public00380740005979
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K981799
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/13/2020
Device Model Number3L81-22
Device Catalogue Number03L81-22
Device Lot Number20993UN19
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/03/2019
Supplement Date Received by Manufacturer12/17/2019
01/17/2020
Initial Report FDA Received Date12/12/2019
Supplement Report FDA Received Date01/13/2020
02/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C8000, LIST 01G06-11; SERIAL (B)(6)